# SDR HALA2021061000088

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,672 hours, 4,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 395 FWD CARGO SIDEWALL PANEL 132TW HAS PUNCTURE THROUGH PANEL. CORRECTIVE ACTION: REPAIRED PER AMDS 2550-01315-03A. (1834937)
